CSpace

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Algorithms for the metric ring star problem with fixed edge-cost ratio 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2021, 卷号: 42, 期号: 3, 页码: 499-523
Authors:  Chen, Xujin;  Hu, Xiaodong;  Jia, Xiaohua;  Tang, Zhongzheng;  Wang, Chenhao;  Zhang, Ying
Favorite  |  View/Download:52/0  |  Submit date:2022/04/02
Ring star  Approximation algorithms  Heuristics  Local search  Connected facility location